# SDR UPS05545683

- Difficulty date: October 25, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: BAC15202474
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION ON TOP OF SEAT TRACK AT BS 1184 RBL 1.  REMOVED AND REPLACED SEAT TRACK BS 1180 TO BS 1209 IAW UPS ER 05-4598.
